Your Health. Your Family. Your Choice.
Administered by: Other Purchased by: ?
Life Threatening? Yes
Write-up: patient started feeling dizzy then she said she is choking; patient started feeling dizzy then she said she is choking; Anaphylaxis; This is a spontaneous report from a contactable pharmacist received from The Regulatory authority report number is [GB-MHRA-WEBCOVID-202106041048182580-JN5FU], Safety Report Unique Identifier [GB-MHRA-ADR 25419345]. A female patient of an unspecified age received BNT162B2 (COVID-19 MRNA VACCINE BIONTECH), via an unspecified route of administration at 1st dose, single on 04Jun2021 (Lot number: EW3143) for COVID-19 immunisation. The patient''s medical history included antibiotic therapy on an unknown date. Concomitant medications included epinephrine taken for an unspecified indication, start and stop date were not reported. The patient previously took adrenalin on an unknown date. The patient experienced patient started feeling dizzy then she said she is choking on an unspecified date and anaphylaxis on 04Jun2021. The clinical course was reported as follows: Patient started feeling dizzy then she said she is choking, at this point she was injected with Epipen and ambulance was called. She started feeling better but after 3-4 minute she said she is choking again. She was given another dose of adrenalin. She felt better and ambulance arrived. She was taken into hospital. Additional information: Patient had completed course of antibiotics 4 days ago but was not sure about name of antibiotic. Patient has not had symptoms associated with COVID-19. Not had a COVID-19 test. Patient is not enrolled in clinical trial. The outcome of the events was recovering. No follow-up attempts are possible. No further information is expected.
Copyright © 2021 National Vaccine Information Center. All rights reserved.
21525 Ridgetop Circle, Suite 100, Sterling, VA 20166